# SDR DXTA2024011210597

- Difficulty date: January 12, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 5,970 hours, 3,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH #3 EMER BATT PACK ARE INOPERATIVE.  PERFORMED INSPECJION OF ALL EMERGENCY POWER SUPPLIES, WIRING, G SWITCHES AND RUSES WITH NO DEFECTS NOTED. PERFORMED BATTERY EXERCISE PROCEDURE WITH NO DEFECTS NOTED AND ALL EMERGENCY UGHTS WORKING AS REOUIRED.
